Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 58, NWS Goodland, KS

June 2, 2012Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 2, 2012, 6:09 PM MDT for Sherman County, Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2012, 6:09 PM MDT (00:09 UTC)
Expired
Jun 2, 2012, 7:15 PM MDT
In force
66 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sherman County, KS

The radar

The Goodland radar (KGLD), 10 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:28 PM MDTTSTM WND GST 554 W Goodland, KSVISIBILITY 1/2 MILE IN BLOWING DUST.
Jun 2, 6:52 PM MDTTSTM WND GST 5512 N Goodland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:33 PM MDTSevere Thunderstorm WatchSPC7 hr
Jun 2, 5:31 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
2377 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-134 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WUUS53 KGLD 030009
SVRGLD
KSC181-030115-
/O.NEW.KGLD.SV.W.0058.120603T0009Z-120603T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHERMAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 715 PM MDT

* AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES SOUTH OF KANORADO...AND WAS MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KANORADO...RULETON...GOODLAND AND EDSON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 35.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 157 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 10205 3957 10204 3957 10139 3914 10140
TIME...MOT...LOC 0009Z 232DEG 18KT 3911 10198
WIND...HAIL 60MPH 1.00IN
$$

024
4 follow-up statements
204 
WWUS53 KGLD 030021
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
621 PM MDT SAT JUN 2 2012

KSC181-030115-
/O.CON.KGLD.SV.W.0058.000000T0000Z-120603T0115Z/
SHERMAN KS-
621 PM MDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERMAN COUNTY
UNTIL 715 PM MDT...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF RULETON...AND WAS
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  KANORADO...RULETON...GOODLAND AND EDSON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 35.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 158 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 10205 3957 10204 3957 10139 3914 10140
TIME...MOT...LOC 0021Z 226DEG 20KT 3920 10191
WIND...HAIL 70MPH <1.00IN
$$

JERRYK
613 
WWUS53 KGLD 030028
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT SAT JUN 2 2012

KSC181-030115-
/O.CON.KGLD.SV.W.0058.000000T0000Z-120603T0115Z/
SHERMAN KS-
628 PM MDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERMAN COUNTY
UNTIL 715 PM MDT...

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GOODLAND...AND
WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  GOODLAND AND EDSON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 35.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 158 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 10205 3957 10204 3957 10139 3914 10140
TIME...MOT...LOC 0029Z 226DEG 20KT 3931 10177
WIND...HAIL 70MPH <1.00IN
$$

JERRYK
645 
WWUS53 KGLD 030032
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
632 PM MDT SAT JUN 2 2012

KSC181-030115-
/O.CON.KGLD.SV.W.0058.000000T0000Z-120603T0115Z/
SHERMAN KS-
632 PM MDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERMAN COUNTY
UNTIL 715 PM MDT...

AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR GOODLAND...AND WAS MOVING
NORTHEAST AT 25 MPH.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF 
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

LOCATIONS IMPACTED INCLUDE...
  GOODLAND AND EDSON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 35.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 158 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 10205 3957 10204 3957 10139 3914 10140
TIME...MOT...LOC 0032Z 226DEG 20KT 3932 10175
WIND...HAIL 70MPH <1.00IN
$$

JERRYK
445 
WWUS53 KGLD 030055
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM MDT SAT JUN 2 2012

KSC181-030115-
/O.CON.KGLD.SV.W.0058.000000T0000Z-120603T0115Z/
SHERMAN KS-
655 PM MDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHERMAN COUNTY
UNTIL 715 PM MDT...

AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTH OF RULETON TO GOODLAND TO 11 MILES SOUTH OF
EDSON...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  EDSON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 35.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 158 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

&&

LAT...LON 3914 10205 3957 10204 3957 10139 3914 10140
TIME...MOT...LOC 0055Z 226DEG 20KT 3955 10186 3935 10168
          3918 10154
WIND...HAIL 60MPH <1.00IN
$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:10 PM MDT, 59 minutes earlier.

Area forecast discussion, Jun 2, 5:10 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT SAT JUN 2 2012

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 200 PM MDT SAT JUN 2 2012

THROUGH TONIGHT...FOCUS IN THE NEAR-TERM WILL BE ON CONVECTION THIS
EVENING AND POTENTIAL FOR SEVERE WIND GUSTS. HIGH RESOLUTION
SHORT-RANGE GUIDANCE CONTINUES TO DISPLAY STRONG RUN-TO-RUN
CONTINUITY WITH REGARD TO POTENTIAL FOR 60+KT CONVECTIVE WIND GUSTS
ACROSS SOUTHWEST PORTIONS OF THE FORECAST AREA THIS EVENING. DEEPLY
MIXED ENVIRONMENT WITH INVERTED-V SOUNDINGS WOULD SUPPORT THIS
NOTION AS WELL WITH 19Z MESOANALYSIS FROM SPC DEPICTING 1200-1400
J/KG DCAPE OVER THE WESTERN HALF OF THE FORECAST AREA. DEEP LAYER
SHEAR IS NOT ALL THAT IMPRESSIVE WITH 25-30KTS OBSERVED. PWAT VALUES
FROM THE 12Z SOUNDINGS AT DDC AND DNR WERE RUNNING AROUND 130
PERCENT OF NORMAL. WHEN COMBINED WITH SLOW STORM MOTIONS OF 10-15
KTS...COULD SEE ISOLATED THREAT FOR HYDRO ISSUES THIS EVENING.
PRIMARY FACTOR TO CONSIDER WILL BE RAIN RATE. GIVEN DRY AND
COMPACTED SOILS...HYDRO CONCERNS COULD BE ENHANCED IF INTENSE RAIN
RATES ARE OBSERVED. CONVECTION AND SEVERE THREAT SHOULD DIMINISH
CONSIDERABLY BY 06Z WITH TEMPS OVERNIGHT REMAINING ABOVE NORMAL IN
PART DUE TO ANTICIPATED SKY COVER.

SUNDAY...DID REMOVE MENTION OF PRECIP FOR THE SUNDAY AFTERNOON TIME
PERIOD. POINT SOUNDINGS INDICATE A LARGELY SUBSIDENT ENVIRONMENT.
THERE IS WEAK FORCING FOR ASCENT IN THE BOUNDARY LAYER BUT LIKELY
TOO SHALLOW TO GENERATE CONVECTION. TEMPS ON SUNDAY AFTERNOON WILL
BE ABOVE NORMAL ONCE AGAIN WITH READINGS REACHING THE LOW TO MID
90S. APPEARS RECORD HIGHS FOR SUNDAY ACROSS THE REGION WILL BE SAFE
FOR ANOTHER YEAR. A WEAK SURFACE TROUGH WILL MOVE THROUGH THE AREA
DURING THE AFTERNOON HOURS WHICH WILL PROVIDE A SHIFT TO
NORTHWESTERLY WINDS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 200 PM MDT SAT JUN 2 2012

HIGH AMPLITUDE RIDGE WILL BUILD OVER THE AREA MONDAY-TUESDAY WITH
LOW PRESSURE CENTERS OFF THE EAST AND WEST COASTS. WEST COAST
SYSTEM COMES ASHORE BUT CANT MAKE ANY EASTWARD PROGRESS GIVEN THE
BLOCKING FLOW. BY THURSDAY OR FRIDAY THE RIDGE BREAKS DOWN AND/OR
GETS DISPLACED TO THE EAST WITH THE AREA STILL UNDER SOUTHWEST
FLOW ALOFT.

HIGH TEMPERATURES LOOK TO REMAIN ABOVE NORMAL IN THE 80S WITH
OVERNIGHT LOWS IN THE UPPER 50S TO MID 60S...ALSO ABOVE NORMAL.

STILL LOOKS LIKE A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AS
MID AND HIGH LEVEL MOISTURE REMAINS TRAPPED OVER THE AREA.
SATURDAY LOOKS TO HAVE THE LEAST CHANCE FOR PRECIPITATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 505 PM MDT SAT JUN 2 2012

FOR THE 00Z TAFS...OUTFLOW BOUNDARY WITH WIND GUSTS AROUND 50KTS
OR SO EXPECTED TO MOVE THROUGH KGLD TERMINAL CLOSE TO START OF TAF
PERIOD (00Z) ALONG WITH PERHAPS SOME BLOWING DUST AND
THUNDERSTORMS. CIGS REMAIN RATHER HIGH SO ANY RESTRICTIONS IN VIS
LIKELY DUE TO BLOWING DUST. BEHIND THE GUST FRONT JUST SOME MID TO
HIGH LEVEL CLOUDS. WINDS WILL SHIFT FROM A GENERAL SOUTHERLY
DIRECTION TO A NORTHERLY DIRECTION AROUND 15Z SUNDAY.

FOR KMCK GUST FRONT TIMING A LITTLE MORE QUESTIONABLE BUT RIGHT
NOW LOOKS TO MOVE THROUGH TERMINAL AROUND 0130Z OR SO WITH A
THUNDERSTORM POSSIBLE. BEHIND THIS AREA OF CONVECTION MID TO HIGH
LEVEL CLOUDS WITH WIND SHIFT MOVING THROUGH AROUND 19Z SUNDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...FOLTZ
LONG TERM...007
AVIATION...007
Hazardous weather outlook, Jun 2, 9:26 AM MDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
926 AM MDT SAT JUN 2 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
926 AM MDT SAT JUN 2 2012 /1026 AM CDT SAT JUN 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE HIGHER
TERRAIN OF EASTERN COLORADO THIS AFTERNOON AND WILL MOVE INTO
WESTERN PORTIONS OF THE AREA AFTER 4PM MDT. LARGE HAIL IN EXCESS
OF ONE INCH IN DIAMETER WILL BE POSSIBLE BUT THE PRIMARY THREAT
WILL BE DAMAGING WIND GUSTS...POTENTIALLY IN EXCESS OF 70 MPH.
GIVEN THE VERY DRY CONDITIONS RECENTLY...BLOWING DUST REDUCING
VISIBILITY TO LESS THAN ONE-HALF MILE IS A DISTINCT POSSIBILITY
WITH NEAR-ZERO VISIBILITY POSSIBLE AT TIMES. LOCATIONS ALONG AND
SOUTH OF HIGHWAY 36 WILL HAVE THE HIGHEST PROBABILITY OF
EXPERIENCING SEVERE WEATHER THIS AFTERNOON AND EVENING. THE
SEVERE WEATHER THREAT WILL DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE FORECAST EACH DAY THROUGH FRIDAY OVER PORTIONS
OF THE TRI-STATE AREA. THE THREAT FOR WIDESPREAD SEVERE WEATHER
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 4PM MDT.

FOLTZ

In the hours before

Local storm report, Jun 2, 5:29 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TORNADO          4 SW FIRSTVIEW          38.78N 102.58W
06/02/2012                   CHEYENNE           CO   LAW ENFORCEMENT

&&

007
Local storm report, Jun 2, 6:03 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             11 S BURLINGTON         39.15N 102.27W
06/02/2012  E0.75 INCH       KIT CARSON         CO   TRAINED SPOTTER

&&

007

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:35 PM MDTSevere Thunderstorm WarningGLDGreeley55 min
Jun 2, 6:40 PM MDTSpecial Weather StatementGLDCheyenne20 min
Jun 2, 6:41 PM MDTSevere Thunderstorm WarningGLDWallace64 min
Jun 2, 6:43 PM MDTSpecial Weather StatementGLDCheyenne17 min
Jun 2, 6:52 PM MDTSpecial Weather StatementGLDLogan23 min
Jun 2, 6:54 PM MDTSevere Thunderstorm WarningGLDCheyenne51 min
Jun 2, 7:05 PM MDTSevere Thunderstorm WarningGLDCheyenne55 min
Jun 2, 7:16 PM MDTHigh Wind WarningGLDGreeley, Wallace79 min
Jun 2, 7:23 PM MDTSevere Thunderstorm WarningGLDDecatur, Gove, Logan, Rawlins, Sheridan, Thomas67 min
Jun 2, 8:09 PM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Rawlins, Sheridan53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.